×

zbMATH — the first resource for mathematics

The volumes of small geodesic balls for a metric connection. (English) Zbl 0489.53043

MSC:
53C20 Global Riemannian geometry, including pinching
53B20 Local Riemannian geometry
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] M. Berger , P. Gauduchon , and E. Mazet : Le spectre d’une variété riemannienne . Lecture Notes in Mathematics, vol. 194, Springer Verlag, Berlin and New York, 1971. · Zbl 0223.53034
[2] M. Berger and B. Gostiaux : Géometrie Différentielle . Armand Colin, Paris, 1972. · Zbl 0251.53001
[3] J. Bertrand , C.F. Diguet and V. Puiseux : Démonstration d’un théorème de Gauss . Journal de Mathématiques 13 (1848) 80-90.
[4] F.J. Flaherty : The volume of a tube in complex projective space . Illinois J. Math. 16 (1972) 627-638. · Zbl 0248.53051
[5] A. Gray : The volume of a small geodesic ball of a Riemannian manifold . Michigan Math. J. 20 (1973) 329-344. · Zbl 0279.58003 · doi:10.1307/mmj/1029001150
[6] A. Gray and L. Vanhecke : Riemannian geometry as determined by the volume of small geodesic balls . Acta Math. 142 (1979) 157-198. · Zbl 0428.53017 · doi:10.1007/BF02395060
[7] A. Gray and L. Vanhecke : The volumes of tubes about curves in a Riemannian manifold (to appear). · Zbl 0491.53035 · doi:10.1112/plms/s3-44.2.215
[8] A. Gray and L. Vanhecke : The volumes of tubes in a Riemannian manifold (to appear). · Zbl 0511.53059
[9] P.A. Griffiths : Complex differential and integral geometry and curvature integrals associated to singularities of complex analytic varieties . Duke Math. J. 45 (1978) 427-512. · Zbl 0409.53048 · doi:10.1215/S0012-7094-78-04522-2
[10] N. Hicks : Notes on Differential Geometry . Van Nostrand, New York, 1965. · Zbl 0132.15104
[11] H. Hotelling : Tubes and spheres in n-spaces, and a class of statistical problems . Amer. J. Math. 61 (1939) 440-460. · Zbl 0020.38302 · doi:10.2307/2371512
[12] V. Miquel and A.M. Naveira : Sur la relation entre la fonction volume de certaines boules géodésiques et la géométrie d’une variété riemannienne . C.R. Acad. Sci. Paris 290 (1980) 379-381. · Zbl 0428.53018
[13] H.S. Ruse , A.G. Walker , T.J. Willmore : Harmonic Spaces . Edizioni Cremonese, Rome, 1961. · Zbl 0134.39202
[14] H. Vermeil : Notiz über das mittlere Krümmungsmass einer n-fach ausgedehnten Riemann’schen Mannigfaltigkeit . Akad. Wissen. Gottingen Nach. (1917) 334-344. · JFM 46.1130.01
[15] H. Weyl : On the volume of tubes . Amer. J. Math. 61 (1939) 461-472. · Zbl 0021.35503 · doi:10.2307/2371513
[16] H. Weyl : The Classical Groups . Princeton Univ. Press, Princeton, N.J., 1939. · JFM 65.0058.02
[17] R.A. Wolf : The volume of tubes in complex projective space . Trans. Amer. Math. Soc. 157 (1971) 347-371. · Zbl 0241.53033 · doi:10.2307/1995852
[18] K. Yano : On semi-symmetric metric connection . Rev. Roum. Math. Pures et Appl. XV (1970) 1579-1586. · Zbl 0213.48401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.